# SDR ASAA2015030910897

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 23,612 hours, 7,059 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8318
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 33,391 hours, 10,282 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED UPON RECALL, EXTINGUISHES UPON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED TEMP CONTROLLER BITE, NR 1 AND NR 2 TEMP CONTROLLERS BOTH SHOW FLT DECK TRIM VALVE FAULTS ON BITE AND PREVIOUS FLTS.  REPLACED CONTROLLER CABIN ZONE TRIM AIR MODULATING VALVE REF MM 21-61-21. PERFORMED BITE TEST ON PACK/ZONE TEMP CONTROLLERS REF MM 21-61-00.  NO FAULTS NOTED.
